MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) SUSTAIN XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2136
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hematoma (1884); Unspecified Infection (1930); Pocket Erosion (2013)
Date of Event 12/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sterilization records were reviewed and no evidence of abnormal sterilization cycle was found.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented with hematoma, drainage, redness and swelling at the pacemaker implant site, consistent with an infection.The physician elected to explant the pacemaker on (b)(6) 2026.The patient remained in stable condition throughout the procedure.
 
Additional Manufacturer Narrative
Correction, section b3, d6b and h6: the correct event date is (b)(6) 2025, the explant date is (b)(6) 2025, and the component code should be 4755-part/component/sub-assembly term not applicable.
 
Event or Problem Description
New information received notes that the patient presented on (b)(6) 2025 with a pocket rupture secondary to infection.In response, the physician elected to perform complete explantation of the pacing system, including the pacemaker, the right atrial (ra) and right ventricular (rv) leads, which was carried out on (b)(6) 2025.
 
Event or Problem Description
New information received indicated that when the patient presented to the clinic with an unspecified infection, the physician noted that some functions of the pacemaker were disabled and that the device was not in a fully operational state.

Brand Name
SUSTAIN XL DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24320116
Report Number2017865-2026-02987
Device Sequence Number9541894
Product Code NVZ
UDI-Device Identifier05414734504713
UDI-Public(01)05414734504713(10)P000133285(17)230430
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberPM2136
Device Lot NumberP000133285
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer04/08/2026
04/15/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/28/2026
05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown